| Catalog Number |
4922455 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was pre-operatively diagnosed with lumbar canal stenosis and underwent oblique lumbar interbody fusion and posterior fusion with percutaneous pedicle screw fixation at l3-5.During the surgery, the cage broke.When removing the inserter after the cage was inserted to l3-4, it was noticed that the cage was broken and removed the broken part only.The product came in contact with the patient.No fragments of the broken part remained in the patient.No patient symptoms or complications were reported during the event.